MAUDE Adverse Event Report: DENTSPLY LLC SCHICK REPLACEABLE CABLE KIT, 6FT; UNIT, X-RAY, INTRAORAL

DENTSPLY LLC SCHICK REPLACEABLE CABLE KIT, 6FT; UNIT, X-RAY, INTRAORAL
Catalog Number B1209120
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
While the customer was using a part of an intraoral sensor system, schick replaceable cable kit, 6ft, they allege experiencing connectivity issues when an x-ray image was taken or an additional image was required.No injury was reported from the alleged event.
 
Additional Manufacturer Narrative
While no serious injury resulted in this event, if this malfunction recurred, it could cause or contribute to a serious injury or require medical or surgical intervention to preclude such.This event, therefore, is reportable per 21cfr part 803.Usb 3 firmware v1.4 contains an issue in the portion of code used to optimize sensor performance.If the optimization occurs during an exposure or sensor readout, there is a chance that the resulting image will be corrupted.Image data following the point of corruption will consist of data that was previously held in the memory of the usb device.As a result, the presented image may contain a portion of data from a previous exposure.In general, this would be obvious to the user since the presented image would either contain obvious artifacts or different anatomy than expected.Field service evaluation- solution description (b)(6) 2026 17:42:34 (b)(6) it was determined that the usb2.0 cable will need to get replaced.Part # b1209120 oow once part arrives on site the office will test to assure functionality and call us back if issue persists or another issue comes to attention.Customer note (b)(6) 2026 10:48:35 cpic_simo (cpic_simo) ¿ did the reported issue require multiple images / multiple exposures to be taken on a patient: yes ¿ were there any injuries or mis diagnosis if multiple images/exposures were needed: no ¿ ds ticket # or troubleshooting: issue reported: intermittent connection / jacket damage ---did the reported issue require multiple images / multiple exposures to be taken on a patient (yes/no - do not put na): yes ---were there any injuries or misdiagnosis if multiple images/exposures were needed: no equipment type and model: schick 2.0 6ft cable serial number: (b)(6) confirm sensor cable color: blue acquisition software & version: dtx studio/epic issue in one or all rooms: all other sensors work with working remotes in room(s) with issue: yes pc name: na - details provided by tst on site schick driver version (programs and features): ioss remote fw/fpga version: 2.38 sensor fw version: if remote issue: 2.0 or 3.0: tried different usb cable/usb port/bypassed usb hubs/extenders: na 3.0 remote: tried on a 3.0 and 2.0 usb po rt/cable clip connected: na if sensor issue, replaced elastomer: na if sensor issue, tried different sensor cable: yes if no response to radiation, confirmed xray head functional: na additional troubleshooting steps/notes: physical damage to cable - tech provided photo.

Brand Name
SCHICK REPLACEABLE CABLE KIT, 6FT
Common Device Name
UNIT, X-RAY, INTRAORAL
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key24507154
Report Number2424472-2026-00594
Device Sequence Number18769237
Product Code EAP
UDI-Device IdentifierD003B12091200
UDI-PublicD003B12091200
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberB1209120
Was Device Available for Evaluation? No
Distributor Facility Aware Date02/11/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/11/2026
Initial Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown